Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lost erection. Taken tuberculosis medication. Had unsafe sex. Using viagra. Suggest?

i am L christian my penis not erect properly, if i tell you my history, when i was 16 i use to do masturbate 2 times a day, once i did unprotected sex with woman n i was so scared by std disease, i apply some ointment, after two days i saw some small boils on my penis around, i went to the Doctor and he ask me if i had sex with woman, and i said yes, he wrote me some medicine, but i was not cured, he keep giving me medicine n some injection for long time,i was also chewing tobacco n liqueur, than after i also took tuberculosis medicine for 7 month, i lost my erection for 4 years, than i had a girl friend n i try for intercourse n i was fail, than i keep trying and now i have 10 year marriage life i never got strong and hard erection, now a days i am not getting erection properly , and since bigining i have problem, if i stand up from bed i immediately loss my erection, why?i use viagra , but now without viagra i can not get hard erection n i feel tired too after using viagra please help me
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Sexologist 's  Response
Hi,



I hope other doctors also reply to your situation. The reason is we are getting increasing number of people who are taking Viagra (PDE5 inhibitors) medicines and the sad story is "_ _ but now without viagra i can not get hard erection _ _ _".



It is difficult to regain normal erectile function in such cases.



I take this opportunity to warn people not to take Viagra (PDE5 inhibitors) medicines for recreation or quick fix to boost confidence and bravado. I also request health care professionals to use Sex Therapy whereby without Viagra (PDE5 inhibitors) medicines the person can get his erections. Don't rush to prescribe Viagra (PDE5 inhibitors) medicines. I know it is easy to prescribe and the patient is thrilled.



Among the side effects of Viagra (PDE5 inhibitors) medicines, the most important side effect that is not mentioned in literature and text books is, habit formation, which eventually makes the person lose his ability to get physiological erection.



I would begin with Sex Therapy in your case. It helps us immensely if the female partner participates in the therapy.



Along with this I would evaluate your general health and with appropriate medicines, exercise, diet and relaxation techniques rectify your basic parameters to restore robust physical health. Mood (affective) disorders are frequently associated in this situation. This will have to be treated.



Having regained reasonable emotional and physical well being I would investigate to ascertain sexual function (dysfunction).



Then oral medicines, M.U.S.E., intracavernosal injection of vasoactive drugs and vacuum device will be administered as appropriate.



Both the doctor and the affected man have to have tremendous patience.



Best wishes,

Dr. Ashok Koparday
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor